# SDR DLM88950939

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645501
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 ENGINE NOSE COWL WAS REPAIRED FOR GROUND DAMAGE TO THE INTAKE LIP AT THE 4 O'CLOCK POSITION.  REPAIRED PER SRM 54-04A FIG 1.
